| Catalog Number |
FX-410410 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
04/16/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported left side "rupture" diagnosed via mri and "implant removal from textured to smooth due to the concerns of the product".Device remains implanted.
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture, anxiety-product/procedure.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.
Event or Problem Description
Device has been explanted and replaced.
Event or Problem Description
Healthcare professional reported "ruptured" diagnosed via mri and "concerns of the product".Healthcare professional later reported "small mass".This record is for the left side.Device has been explanted and replaced.
Additional Manufacturer Narrative
Lab analysis: based on the product analysis performed, the assessments of the complaint codes are: anxiety-product/procedure: unable to observe as it is not related to the manufacturing process.Rupture: not observed.As per the investigation procedure, creases, deformation, wear abrasion and air voids in the gel were observed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.Additional, changed, and/or corrected data: b6, d9, h3, h6.